# SDR SWIA201127458

- Difficulty date: August 27, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 25,471 hours, 19,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ARE INOPERATIVE.  (FLT 4702)  REPLACED ALL EMERGENCY LIGHT BATTERY PACKS.  NR 2 PN AD2013-1A, SN OFF 100622 / NR 4 PN AD2013-1A, SN OFF 94331 / NR 1 PN AD2013-1A, SN OFF 71069 / NR 3 PN AD2013-1A, SN OFF 94331
